# SDR CLC2006F00007

- Difficulty date: May 9, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N304SP
- Make and model: Doug DC-10-30F
- Aircraft serial: 46540
- Engine: Ge CF650*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

CREW EXPERIENCED A BOOM SOUND FROM LOWER EXE COMPT.  IN CRUISE SHORTLY AFTER CREW BEGAN TO SMELL WHAT APPEARED TO BE EITHER FUMES OR A TRACE OF SMOKE IN COCKPIT.  NO ABNORMAL ELECTRICAL CONDITION EXISTED AT THE F/E STATION, EMERGENCY PROCESS WAS FOLLOWED.  BY THAT TIME, THE CREW AGREED THAT ONLY A REMINANT SMELL AND NO SMOKE OR FUMES WERE PRESENT.  THE FLIGHT CONTINUED ON WITHOUT FURTHER INDICATIONS OR SMOKE OR FUMES.  (K)
